Open Journal of Statistics

Vol.6 No.2(2016), Paper ID 65879, 7 pages



Using Box-Jenkins Models to Forecast Mobile Cellular Subscription


Ian Siluyele, Stanley Jere


Zambia Information and Communications Technology Authority (ZICTA), Lusaka, Zambia
Department of Mathematics and Statistics, Mulungushi University, Kabwe, Zambia


Copyright © 2016 Ian Siluyele, Stanley Jere et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Siluyele, I. and Jere, S. (2016) Using Box-Jenkins Models to Forecast Mobile Cellular Subscription. Open Journal of Statistics, 6, 303-309. doi: 10.4236/ojs.2016.62026.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.